| Catalog Number |
5C4482A |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the twist clamp of a minicap transfer set could not be closed.The event was further described as "the twist clamp was so tight that the transfer set was not able to close at all." this was observed before use of the device for peritoneal dialysis therapy; stated as "set had been in use of zero(0) day".There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h6 and h11.H11: the actual device was not available; however two (2) photographs of the sample were provided for evaluation.The photographs were reviewed and did not show visual evidence or sufficient information to duplicate the event or determine if the product failed or met specification.A batch review was conducted and there were no deviations found related to this condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.